# SDR SWIA201642359

- Difficulty date: July 2, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 25,737 hours, 23,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR EDGE MEMBER HAS CORROSION AT THE NUT-PLATE LOCATIONS FROM BS 621 TO 559+80.   REPLACED IAW REO.
